# SDR SWAA2012112609777

- Difficulty date: October 10, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N515SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25154
- Aircraft time: 66,575 hours, 62,184 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Support Bracket
- Part number: 6941460
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LEFT 727 KEEL BEAM SUPPORT BRACKET CRACKED, MARKED.  REMOVED LOCATED DRILLED AND INSTALLED NEW STA 727 LEFT KEEL BEAM SUPPORT BRACKET IN AFT PIT IAW 737-500 SRM 51-40-02, 51-40-05 AND BOEING DWG 69-41460.
